Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 30, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 21, 2024, 7:02 PM EDT for Potter County, Tioga County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2024, 7:02 PM EDT (23:02 UTC)
- Expired
- Sep 21, 2024, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 118 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 7:25 PM EDT | FLASH FLOOD | 2 E Ulysses, PA | Flooding on Lehman Hollow Rd. Creek out of banks. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WGUS51 KCTP 212302
FFWCTP
PAC105-117-220200-
/O.NEW.KCTP.FF.W.0030.240921T2302Z-240922T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
702 PM EDT Sat Sep 21 2024
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Northeastern Potter County in north central Pennsylvania...
Northwestern Tioga County in north central Pennsylvania...
* Until 1000 PM EDT.
* At 702 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Westfield, Genesee, Harrison Valley and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4200 7795 4200 7793 4200 7791 4200 7777
4200 7775 4200 7774 4200 7766 4200 7761
4200 7756 4200 7751 4185 7752 4182 7760
4186 7794
FLASH FLOOD...RADAR INDICATED
$$
Bauco1 follow-up statement
646
WGUS71 KCTP 220047
FFSCTP
Flash Flood Statement
National Weather Service State College PA
847 PM EDT Sat Sep 21 2024
PAC105-117-220200-
/O.CON.KCTP.FF.W.0030.000000T0000Z-240922T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter PA-Tioga PA-
847 PM EDT Sat Sep 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR NORTHEASTERN POTTER AND NORTHWESTERN TIOGA COUNTIES...
At 847 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Westfield, Genesee, Harrison Valley and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4200 7795 4200 7793 4200 7791 4200 7777
4200 7775 4200 7774 4200 7766 4200 7761
4200 7756 4200 7751 4185 7752 4182 7760
4186 7794
FLASH FLOOD...RADAR INDICATED
$$
BaucoWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 3:01 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 21, 3:01 PM EDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service State College PA 301 PM EDT Sat Sep 21 2024 .SYNOPSIS... A frontal system will fall apart as it moves through Central PA over the next 12 hours. Mostly cloudy, but rain-free weather returns for Sunday, before a slow-moving trough brings the next chance of rain from Monday through midweek. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... All still holds from earlier disco with storms right on time, and dying right on cue as they enter the western zones. The lower CAPE/DCAPE numbers are doing their bit to diminish the intensity of these storms. SPC Meso Analysis forecasts (RAP) show the llvls/atmos over the central mtns continuing to look highly unfavorable for more then 1 or 2 really ambitious storms to get severe. Recent MCD from SPC points out that there are still some params that point to positive/increases in potential for severe winds. But, overall the threat looks very weak. Prev... Temps heating up away from the stratus deck in the east. Surface winds out of the east will keep it more-stable in the east this afternoon and evening. The SPC MRGL risk for today remains as is, with the central and western zones still under a risk of severe, but mainly near-severe storms. However, a lightning risk is there for most of the area, so factor this into any outdoor activities you may have planned for the aftn/eve. The front i more an occlusion already and still back over OH. As the upper flow nudges it this way, storms will continue to fire up, but coverage should be sct for much of the time in the axis of best instability. As we get into the evening hours and early night, the upper low/storm off the coast will exert more influence and stall out the showers/storms, and the increasing stability from earlier rain and loss of daylight/heating should take away the thunder risk. Showers may linger (per most guidance) well into the night over the eastern half of the CWA. The near-severe threat also decreases in the evening, perhaps very early in the evening. && .SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/... Forcing pushes east of the area tonight, but lingering showers and storms may occur into the middle of the night. After that, little instability (even aloft) is seen in the CAMs. So, only light showers are expected to linger in the south central and south east. A cold air damming scenario renews as the flow in the east remains from the east. Typical CAD mass features make this pretty clear. Prev... Forecast soundings indicate an upsloping southeast flow will result in persistent stratus and perhaps a bit of fog or drizzle over the central/east zones for Sun and Sun night. The cloud cover and flow off of the Atlantic should result in markedly cooler afternoon temps Sunday than on Saturday, with highs likely stuck in the 60s over the Central Mtns. Sun night looks mainly dry with prev anticipated forcing holding off a bit longer/later. && .LONG TERM /MONDAY THROUGH SATURDAY/... Surging PWATs with enhanced energy from an upper-level trough will bring about an unsettled pattern throughout much of the long-term period. Deterministic model guidance is in fairly good agreement that a low-pressure stationed over the southern Great Lakes will bring about shower activity on Monday; however, model guidance has trended slower with the onset of rainfall and have chopped PoPs throughout the early period of the day as models tend to converge on a (slightly) slower progression. The best chances of showers will come across the Laurel Highlands during the late morning hours, continuing eastward throughout the afternoon/evening hours. Elevated instability will be highest across the western third of the area, so have limited mentions of storms to this area during the PM hours. Model guidance outlines another surface low-pressure system tracking northeastward across western portions of the Upper Ohio Valley and into southern Ontario Tuesday into Wednesday, with slightly more moisture and lift available as the warm front aligns itself north-to-south across west-central PA. Given slightly better lift with this low-pressure system coupled with enhanced moisture, have retained likely PoPs in the Tuesday to Wednesday timeframe. Given PWATs in the 1.50-1.75" range on Wednesday, locally heavy rainfall will be possible and this has been outlined with marginal (level 1/4) risks in the D4 (W) and D5 (E) Excessive Rainfall Outlooks from the Weather Prediction Center. Impacts at this time look less likely at this time given ongoing dry conditions across especially SW PA where D2 drought conditions persist; however, any heavier rainfall in the preceding days could allow for slightly more impacts. As we shift into the later part of the week, slightly more model uncertainty with regards to low-pressure moving N/E of the area and how this will impact rainfall chances for Central PA. At this time, have capped PoPs at a chance for Thursday as the low-pressure system will be slightly closer to our eastern half, and capped at a slight chance for Friday, keeping close to NBM model guidance in this timeframe. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... MVFR ceilings have persisted across the eastern airspace this afternoon with the cloud deck showing no clear signs of eroding over the next couple of hours. Some (minimal) improvement is progged by model guidance in the 20Z-00Z Sunday timeframe thus have outlined a brief period of improved conditions at IPT, MDT, and LNS with low-end VFR ceilings. Deterioration will quickly come across west-to-east this afternoon into the early evening with SHRA/TSRA. MVFR ceilings will generally be observed, although if TSRA manages to make a direct pass over the airfield could realistically see IFR to LIFR conditions. At this time, low confidence in this occurring predates mentions in the TAF package as current radar trends show the bulk of TSRA activity moving N/S of JST/AOO. Further east, less likely to experience IFR/LIFR restrictions as TSRA weakens as it approaches stable air near UNV and further eastward. Overnight, higher confidence in IFR/LIFR across central Pennsylvania although there is slightly lower confidence at BFD as the bulk of shower activity has stayed clear of the airfield and the ground has more time to dry out this evening. GLAMP model guidance and HREF probabilities continue to suggest fog formation, so have trended towards GLAMP guidance this cycle. As sunrise approaches, very slow improvement is expected with the bulk of airfields expected to stay sub-VFR through 18Z Sunday with exceptions at BFD/JST. Outlook... Mon-Thu...Scattered showers, restrictions possible. && .CLIMATE... The high temperature in Bradford on Friday set a new record high of 82 degrees. This broke the record of 81 degrees set in 1978 and 2016. The first day of autumn 2024 (Fall Equinox) begins at 8:44 am EDT on Sunday September 22nd. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...NPB AVIATION...NPB CLIMATE...Steinbugl/Martin/NPB
Hazardous weather outlook, Sep 21, 2:37 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 237 PM EDT Sat Sep 21 2024 PAZ004-037-041-042-046-051>053-057>059-066-221845- Warren-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Lancaster- 237 PM EDT Sat Sep 21 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-006-010>012-017>019-024>028-033>036-045-049-050-056-063>065- 221845- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Southern Clinton-Union- Snyder-Perry-Cumberland-Adams-York- 237 PM EDT Sat Sep 21 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Showers and thunderstorms may make strong, gusty winds and small hail into the evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 21, 3:29 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service State College PA
329 PM EDT Sat Sep 21 2024
PAZ006-212000-
Potter PA-
329 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER COUNTY
THROUGH 400 PM EDT...
At 328 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ulysses, or 16 miles southeast of Wellsville, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Genesee, Harrison Valley, and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4184 7761 4181 7772 4199 7789 4200 7784
4200 7761
TIME...MOT...LOC 1928Z 260DEG 16KT 4196 7772
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
BeatySpecial weather statement, Sep 21, 3:47 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service State College PA
347 PM EDT Sat Sep 21 2024
PAZ033-212015-
Somerset PA-
347 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SOMERSET COUNTY THROUGH
415 PM EDT...
At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Davis, or 14 miles north of Bittinger, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meyersdale, Berlin, Ursina, New Centerville, Mount Davis, Rockwood,
Salisbury, Garrett, Wellersburg, Casselman, and Callimont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3972 7911 3983 7935 3996 7926 3989 7876
3981 7876 3972 7881
TIME...MOT...LOC 1947Z 289DEG 34KT 3979 7913
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BeatySpecial weather statement, Sep 21, 3:57 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service State College PA
357 PM EDT Sat Sep 21 2024
PAZ006-037-212030-
Potter PA-Tioga PA-
357 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES THROUGH 430 PM EDT...
At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrison Valley, or 21 miles northwest of Wellsboro, moving east at
15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Westfield, Harrison Valley, Knoxville, and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4187 7740 4183 7763 4190 7774 4200 7781
4200 7746
TIME...MOT...LOC 1956Z 260DEG 15KT 4190 7765
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BeatySpecial weather statement, Sep 21, 4:28 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service State College PA
428 PM EDT Sat Sep 21 2024
PAZ034-035-212100-
Bedford PA-Fulton PA-
428 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BEDFORD AND NORTH
CENTRAL FULTON COUNTIES THROUGH 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Breezewood, New Enterprise, Crystal Springs, Wells Tannery,
Valley-Hi, Saluvia, Sideling Hill Rest Area, and Hopewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4013 7850 4022 7839 4006 7801 3992 7821
TIME...MOT...LOC 2028Z 314DEG 25KT 4011 7838
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BeatySpecial weather statement, Sep 21, 4:58 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service State College PA
458 PM EDT Sat Sep 21 2024
PAZ026-028-036-056-063-212130-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
458 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HUNTINGDON...
NORTHEASTERN FRANKLIN...SOUTHWESTERN JUNIATA...WEST CENTRAL
CUMBERLAND AND SOUTHWESTERN PERRY COUNTIES THROUGH 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cassville, or 13 miles south of Huntingdon, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mount Union, Rockhill Furnace, East Waterford, Perulack, Big Spring
State Park, Doylesburg, Mapleton, Orbisonia, Kistler, Blain,
Shirleysburg, Cassville, Shade Gap, and New Germantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4027 7818 4034 7808 4041 7805 4039 7787
4037 7786 4036 7782 4037 7776 4038 7775
4035 7742 4009 7757
TIME...MOT...LOC 2058Z 284DEG 41KT 4031 7792
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BeatySpecial weather statement, Sep 21, 6:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
623 PM EDT Sat Sep 21 2024
PAZ006-037-212300-
Potter PA-Tioga PA-
623 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POTTER AND
NORTHWESTERN TIOGA COUNTIES THROUGH 700 PM EDT...
At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrison Valley, or 14 miles southeast of Wellsville, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Westfield, Genesee, Harrison Valley, and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4180 7760 4196 7797 4200 7791 4200 7742
TIME...MOT...LOC 2222Z 299DEG 20KT 4198 7775
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BeatyThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:16 PM EDT | Special Weather Statement | CTP | Potter | 14 min |
| Sep 21, 3:26 PM EDT | Special Weather Statement | CTP | Bedford | 34 min |
| Sep 21, 3:29 PM EDT | Special Weather Statement | CTP | Potter | 31 min |
| Sep 21, 3:47 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| Sep 21, 3:53 PM EDT | Areal Flood Advisory | CTP | Potter | 86 min |
| Sep 21, 3:57 PM EDT | Special Weather Statement | CTP | Potter | 33 min |
| Sep 21, 4:28 PM EDT | Special Weather Statement | CTP | Fulton | 32 min |
| Sep 21, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 33 min |
| Sep 21, 4:58 PM EDT | Special Weather Statement | CTP | Huntingdon | 32 min |
| Sep 21, 6:23 PM EDT | Special Weather Statement | CTP | Potter | 37 min |
| Sep 21, 6:32 PM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 118 min |
| Sep 21, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 41 min |
| Sep 21, 7:15 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 45 min |
| Sep 21, 7:17 PM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Sep 21, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 52 min |
| Sep 21, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 50 min |
| Sep 21, 7:55 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 50 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.